Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 138, NWS Lincoln, IL

July 25, 20098 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 25, 2009, 12:56 AM CDT for 8 counties in Illinois. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2009, 12:56 AM CDT (05:56 UTC)
Expired
Jul 25, 2009, 2:00 AM CDT
In force
64 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Clark County, IL, Coles County, IL, Cumberland County, IL, Douglas County, IL, Edgar County, IL, Moultrie County, IL, Shelby County, IL, Vermilion County, IL

The radar

The Evansville,IN radar (KVWX), 136 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 1:00 AM CDTTSTM WND DMG2 W Chrisman, ILTREE DOWN ACROSS ROUTE 36 ABOUT 2 MILES WEST OF CHRISMAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 11:00 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1560 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 250556
SVRILX
ILC023-029-035-041-045-139-173-183-250700-
/O.NEW.KILX.SV.W.0138.090725T0556Z-090725T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1256 AM CDT SAT JUL 25 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHEASTERN MOULTRIE COUNTY IN CENTRAL ILLINOIS...
  EXTREME SOUTHEASTERN SHELBY COUNTY IN CENTRAL ILLINOIS...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  COLES COUNTY IN EAST CENTRAL ILLINOIS...
  CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
  EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 200 AM CDT.

* AT 1255 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 5 MILES SOUTHEAST OF DANVILLE TO 16 MILES EAST OF TUSCOLA TO 
  11 MILES NORTHEAST OF SULLIVAN...AND WAS MOVING SOUTHEAST AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  COOKS MILL...
  RIDGE FARM...
  HUMBOLDT...
  HINDSBORO...
  BROCTON...
  OAKLAND...
  REDMON...
  RARDIN...

OTHER LOCATIONS IN THIS WARNING INCLUDE...ARCOLA...ASHMORE...CASEY...
CHARLESTON...CHRISMAN...CLARKSVILLE...DENNISON...GEORGETOWN...
GREENUP...HAZEL DELL...HUME...JANESVILLE...JEWETT...KANSAS...LERNA...
MARSHALL...MARTINSVILLE...MATTOON...NEOGA...OLIVER...PARIS...
SIDELL...TOLEDO...VERMILION...WEST UNION AND WESTFIELD.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 169 AND 208.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 109 AND 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR 
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS 
WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3931 8762 3921 8758 3920 8844 3922 8850
      3971 8850 3982 8800 4014 8754 3934 8755
TIME...MOT...LOC 0555Z 334DEG 34KT 4005 8755 3976 8796
          3965 8842

$$

AUTEN
2 follow-up statements
000 
WWUS53 KILX 250614
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
114 AM CDT SAT JUL 25 2009

ILC041-183-250624-
/O.CAN.KILX.SV.W.0138.000000T0000Z-090725T0700Z/
DOUGLAS IL-VERMILION IL-
114 AM CDT SAT JUL 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VERMILION AND
SOUTHERN DOUGLAS COUNTIES IS CANCELLED...

LAT...LON 3965 8797 3987 8755 3934 8755 3931 8762
      3921 8758 3920 8844 3922 8850 3955 8850
TIME...MOT...LOC 0614Z 334DEG 34KT 3975 8753 3955 8794
          3944 8842

$$

ILC023-029-035-045-139-173-250700-
/O.CON.KILX.SV.W.0138.000000T0000Z-090725T0700Z/
COLES IL-CUMBERLAND IL-CLARK IL-SHELBY IL-MOULTRIE IL-EDGAR IL-
114 AM CDT SAT JUL 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EDGAR...EXTREME SOUTHEASTERN MOULTRIE...EXTREME SOUTHEASTERN
SHELBY...CLARK...CUMBERLAND AND COLES COUNTIES...

AT 113 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SCOTTLAND TO KANSAS TO PARADISE...MOVING SOUTHEAST AT
40 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...ETNA...
TRILLA...PARIS...LERNA...NEOGA...FOX RIDGE STATE PARK...WESTFIELD...
VERMILION...OLIVER AND CLARKSVILLE.

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 169 AND 196.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 110 AND 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR 
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS 
WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3965 8797 3987 8755 3934 8755 3931 8762
      3921 8758 3920 8844 3922 8850 3955 8850
TIME...MOT...LOC 0614Z 334DEG 34KT 3975 8753 3955 8794
          3944 8842

$$

AUTEN
000 
WWUS53 KILX 250655
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
155 AM CDT SAT JUL 25 2009

ILC023-029-035-045-139-173-250705-
/O.EXP.KILX.SV.W.0138.000000T0000Z-090725T0700Z/
COLES IL-CUMBERLAND IL-CLARK IL-SHELBY IL-MOULTRIE IL-EDGAR IL-
155 AM CDT SAT JUL 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR EDGAR...EXTREME SOUTHEASTERN
MOULTRIE...EXTREME SOUTHEASTERN SHELBY...CLARK...CUMBERLAND AND COLES
COUNTIES EXPIRES AT 200 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3965 8797 3987 8755 3934 8755 3931 8762
      3921 8758 3920 8844 3922 8850 3955 8850
TIME...MOT...LOC 0655Z 334DEG 34KT 3940 8731 3920 8772
          3909 8820

$$

AUTEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 12:21 AM CDT, 35 minutes earlier.

Area forecast discussion, Jul 25, 12:21 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1221 AM CDT SAT JUL 25 2009

.DISCUSSION...
ISSUED 820 PM CDT FRI JUL 24 2009

LARGE COMPLEX OF STORMS TO OUR NORTH BEGINNING TO SHIFT SOUTH-
SOUTHEAST AND SHOULD BEGIN TO AFFECT OUR NORTHERN COUNTIES OVER
THE NEXT HOUR. STRONGEST INSTABILITY REMAINS ACRS WRN IL AND POINTS
WEST WITH ML CAPES ARND 3500 J/KG FROM NRN MO INTO EAST CENTRAL
IOWA. COLD FRONT ANALYZED FROM SOUTHWEST WISCONSIN THRU CNTRL IA
WL PUSH INTO OUR AREA WELL AFTER MIDNIGHT PRECEDED BY THE SCATTERED
CONVECTION. WL PROBABLY SEE A WATCH ISSUED FOR AT LEAST OUR NRN
THIRD OF THE FORECAST AREA AS THE STORMS SHIFT SOUTH THIS EVENING.
HAVE UPDATED THE GRIDS TO REFLECT EXPCTD CONDITIONS INTO THE
EARLY MRNG HOURS. SHOULD HAVE THE UPDATE OUT SOON.

&&

.AVIATION...
ISSUED 1215 AM CDT SAT JUL 25 2009
A LINE OF THUNDERSTORMS DEVELOPED LATE THIS EVENING IN NRN
ILLINOIS AND DOVE SOUTH ACROSS CENTRAL ILLINOIS. DEALING WITH FAST
MOVING THUNDERSTORMS IN THE FIRST COUPLE HOURS OF THE TAF PD FOR
DEC CMI AND SPI. LLWS INDUCED BY THUNDERSTORMS AND TS GUSTS TO 60KT AND
FREQUENT LIGHTNING WILL REMAIN AN ISSUE AT FIRST...DROPPING VSBYS
AND CIGS TO LIFR AT TIMES. OTHER THAN THAT... IN THE WAKE OF THE
STORMS...CONDITIONS RAPIDLY IMPROVE TO VFR AND ARE EXPECTED TO
MAINTAIN VFR... WITH BKN CIGS OVER 5K FT...THROUGH TO
MORNING...AFTER 10Z. BEYOND 14/15Z...SHOULD SCT OUT TO SIMPLY
CIRRUS AND HOLD THAT THROUGH 06Z TOMORROW NIGHT.

HJS
&&

.PREV DISCUSSION...
ISSUED 215 PM CDT FRI JUL 24 2009

18Z SURFACE MAP SHOWING COLD FRONT EXTENDING FROM NORTHWEST TIP OF
WISCONSIN SOUTHWEST INTO NEBRASKA. PERSISTENT SUPERCELL WHICH
ORIGINATED IN MINNESOTA EARLIER TODAY HAD MOVED INTO NORTHEAST
IOWA. ASSOCIATED CIRRUS BLOWOFF MOVING INTO THE NORTHERN CWA WITH
JUST SOME SCATTERED CUMULUS FURTHER SOUTH. TEMPERATURES ACTUALLY
TRYING TO GET NEAR NORMAL FOR A CHANGE AND WERE IN THE LOWER 80S.

TIMING OF COLD FRONT AND ASSOCIATED STORM CHANCES IS THE PRIMARY
FORECAST ISSUE TODAY...AS WELL AS NEXT STORM SYSTEM IN THE
TUESDAY-WEDNESDAY TIME FRAME.

SHORT TERM...TONIGHT THROUGH MONDAY...

CURRENT PROJECTIONS ON THE IOWA SUPERCELL WOULD PLACE IT NEAR
GALESBURG AROUND 6 PM. IT APPEARS TO BE RIDING ALONG THE EDGE OF
THE INSTABILITY AXIS IN IOWA AND MAY JUST SKIM THE WESTERN FRINGES
OF THE CWA. MODELS DO INDICATE A POSSIBILITY OF SOME EASTWARD
DEVELOPMENT THIS EVENING...BUT BETTER CHANCES MORE LIKELY
OVERNIGHT WITH THE ARRIVAL OF THE MAIN COLD FRONT. NORTHWEST HALF
OF THE CWA HAS BEEN INCLUDED IN THE DAY1 SLIGHT RISK FROM SPC.
SOUTHEAST HALF OF CWA MORE LIKELY TO SEE THE RAIN HOLD OFF UNTIL
AFTER MIDNIGHT.

MODELS IN GOOD AGREEMENT WITH TIMING OF THE FRONTAL PASSAGE...
CLEARING THE SOUTHEAST CWA EARLY SATURDAY AFTERNOON. MAY SEE A
FEW SEVERE STORMS SOUTH OF I-70...BUT BEST INSTABILITY WITH THE
FRONT IS MOST LIKELY AFTER IT PASSES THROUGH THE CWA. WILL
DIMINISH RAIN CHANCES FROM NORTHWEST TO SOUTHEAST AS THE DAY
PROGRESSES...WITH AREAS NORTHWEST OF I-55 LARGELY DRY.

NORTHWEST FLOW EXPECTED FOR THE SECOND HALF OF THE WEEKEND...WITH
UPPER LOW JUST NORTH OF THE GREAT LAKES. TEMPERATURES EXPECTED TO
BE BELOW NORMAL AGAIN...BUT STILL IN THE 80-85 DEGREE RANGE FOR
HIGHS SUNDAY AND MONDAY.

LONG TERM...TUESDAY THROUGH FRIDAY...

UPPER RIDGE ALONG THE WEST COAST EXPECTED TO AMPLIFY AS THE WEEK
PROGRESSES...WITH NORTHWEST FLOW CONTINUING OVER THE NORTH CENTRAL
U.S. TEMPERATURES EXPECTED TO REMAIN BELOW NORMAL THROUGH THE
WEEK...ALTHOUGH NOT EXCESSIVELY SO. PERIODIC DISTURBANCES WILL
ZIP ACROSS THE MIDWEST IN THIS FLOW. THE FIRST OF THESE IS
EXPECTED TO ARRIVE ON TUESDAY AS A COLD FRONT PUSHES THROUGH THE
STATE. CONTINUED WITH SHOWERS AND THUNDERSTORMS IN THE FORECAST
FOR TUESDAY AND TUESDAY NIGHT...LINGERING ACROSS THE SOUTHEAST
INTO WEDNESDAY. NEXT SYSTEM EXPECTED TO ARRIVE THURSDAY NIGHT AND
FRIDAY.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 24, 3:10 PM CDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT FRI JUL 24 2009

ILZ027>031-036>038-040>053-251100-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-VERMILION-WOODFORD-
310 PM CDT FRI JUL 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS DEVELOPING AHEAD OF A COLD FRONT...ARE
EXPECTED TO MOVE INTO PARTS OF NORTHWEST AND CENTRAL ILLINOIS
THIS EVENING. LARGE HAIL...DAMAGING WIND GUSTS...FREQUENT
LIGHTING...AND BRIEF VERY HEAVY RAINFALL ARE ALL POSSIBLE WITH THE
STRONGEST STORMS. THE HIGHEST THREAT OF SEVERE STORMS WILL BE
ALONG AND NORTHWEST OF A HAVANA TO BLOOMINGTON LINE...PRIMARILY
BETWEEN 6 PM AND 10 PM. THE THREAT OF SEVERE STORMS WILL CONTINUE
EAST OF THE I-55 CORRIDOR INTO THE EARLY MORNING HOURS...THOUGH
THE THUNDERSTORMS ARE EXPECTED TO SHOW A WEAKENING TREND LATER
THIS EVENING...WITH THE LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW STORMS COULD LINGER INTO SATURDAY MORNING...BUT NO ADDITIONAL
SEVERE WEATHER IS EXPECTED.

THE NEXT CHANCE OF THUNDERSTORMS WILL BE TUESDAY AND TUESDAY
NIGHT...WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT.

ILZ054>057-061>063-066>068-071>073-251100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
310 PM CDT FRI JUL 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL APPROACH FROM THE NORTHWEST LATE TONIGHT...
BRINGING THUNDERSTORMS TO THE REGION. SOME OF THE STORMS MAY
PRODUCE GUSTY WINDS AND SMALL HAIL...BUT THE MAIN SEVERE WEATHER
THREAT IS EXPECTED TO REMAIN FARTHER NORTHWEST...IN CENTRAL AND
NORTHERN ILLINOIS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STORMS WILL CONTINUE ON SATURDAY MORNING...AS THE COLD FRONT MOVES
ACROSS THE REMAINDER OF EASTERN ILLINOIS. A FEW SEVERE STORMS
COULD DEVELOP AROUND MIDDAY...SOUTH OF I-70...BEFORE THE COLD
FRONT PUSHES INTO INDIANA.

THE NEXT CHANCE OF THUNDERSTORMS WILL BE TUESDAY NIGHT INTO
WEDNESDAY...WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

25

In the hours before

Local storm report, Jul 25, 12:28 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1228 AM CDT SAT JUL 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     HAVANA                  40.30N 90.06W
07/24/2009                   MASON              IL   LAW ENFORCEMENT

            TREES DOWN

&&

25
Local storm report, Jul 25, 12:30 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1230 AM CDT SAT JUL 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     GREEN VALLEY            40.41N 89.64W
07/24/2009                   TAZEWELL           IL   LAW ENFORCEMENT

            1 LARGE TREE DOWN

&&

25
Local storm report, Jul 25, 12:32 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1232 AM CDT SAT JUL 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     GREENVIEW               40.08N 89.74W
07/24/2009                   MENARD             IL   LAW ENFORCEMENT

            1 LARGE TREE DOWN. CORRECTED LOCATION.

&&

25
Local storm report, Jul 25, 12:36 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1236 AM CDT SAT JUL 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     TSTM WND DMG     1 E MACKINAW            40.53N 89.34W
07/24/2009                   TAZEWELL           IL   CO-OP OBSERVER

            TREE BLOWN ONTO JON BOAT DOCKED AT FISHING PIER AT
            HERITAGE LAKE. BOAT SUNK.

&&

25
Local storm report, Jul 25, 12:44 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 AM CDT SAT JUL 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     LIGHTNING        3 S SPRINGFIELD         39.74N 89.64W
07/25/2009                   SANGAMON           IL   FIRE DEPT/RESCUE

            TREE STRUCK BY LIGHTNING FELL ON APARTMENT BUILDING NEAR
            JUNCTION OF I-72 AND I-55. TIME ESTIMATED.

&&

25
Local storm report, Jul 25, 12:51 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1251 AM CDT SAT JUL 25 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
07/24/2009                   PEORIA             IL   EMERGENCY MNGR

            8 INCH TREE LIMBS DOWN ON RT 150 AND RT 29. FROM PEORIA
            CITY ESDA.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:53 PM CDTSpecial Weather StatementILXKnox, Marshall, Peoria, Stark52 min
Jul 24, 9:37 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Peoria, Stark, Woodford53 min
Jul 24, 10:19 PM CDTSevere Thunderstorm WarningILXFulton, Knox, McLean, Marshall, Peoria, Stark and 2 more56 min
Jul 24, 10:42 PM CDTSevere Thunderstorm WarningILXMcLean, Mason, Peoria, Tazewell, Woodford48 min
Jul 24, 11:01 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell44 min
Jul 24, 11:16 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Menard, Piatt and 2 more59 min
Jul 24, 11:46 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt, Vermilion59 min
Jul 24, 11:46 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Morgan, Schuyler44 min
Jul 24, 11:57 PM CDTSevere Thunderstorm WarningILXVermilion48 min
Jul 25, 12:06 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Menard, Moultrie and 1 more39 min
Jul 25, 12:37 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Piatt, Sangamon, Shelby53 min
Jul 25, 1:32 AM CDTSevere Thunderstorm WarningILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 3 more73 min
Jul 25, 6:35 AM CDTSpecial Weather StatementILXMoultrie, Shelby40 min
Jul 25, 7:04 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Shelby41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.